MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 PFC SIGMA STAB+ INS 22.5MM SZ4; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US 1818910 PFC SIGMA STAB+ INS 22.5MM SZ4; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 962745
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was stated that the size 4 22.5 stabilized plus insert would not seat into tibia.Post may have been damaged.There was a 30 minute surgical delay.Doe: (b)(6) 2018.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: product code: (b)(4), lot number: (b)(4).Device history review: dhr reviewed - no deviations or nonconformance were noted.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMA STAB+ INS 22.5MM SZ4
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7388261
Report Number1818910-2018-56462
Device Sequence Number48645
Product Code JWH
UDI-Device Identifier10603295244264
UDI-Public10603295244264
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K963117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number962745
Device Lot Number710377
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date04/02/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight126